# SDR TSAA9851115

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Inlet
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP VISIT, FOUND CRACK AT RT RAM AIR DUCT INLET; LT CORNER AT RADIUS.  REPAIRED CRACK PER SRM 51-40-00 AND INSTALLED REPLACEMENT WEB.  TAT:  35,050.9 HOURS.  TAC:  39,058.  (X)
